# SDR FDKA200704173

- Difficulty date: April 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,842 hours, 11,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM ANGLE, ABOVE FRAME 23, JUST TO THE RIGHT OF THE CENTER LINE IS CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED CROSSBEAM ANGLE.
